Continuous variable quantum cryptography

Ralph, T. C. (2000) Continuous variable quantum cryptography. Physical Review A, 61 1: 103031-103034. doi:10.1103/PhysRevA.61.010303

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ294322_OA.pdf Full text (open access) application/pdf 55.09KB 0

Author Ralph, T. C.
Title Continuous variable quantum cryptography
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2000-01-01
Year available 2000
Sub-type Article (original research)
DOI 10.1103/PhysRevA.61.010303
Open Access Status File (Publisher version)
Volume 61
Issue 1
Start page 103031
End page 103034
Total pages 4
Place of publication College Park, MD United States
Publisher American Physical Society
Language eng
Formatted abstract
We propose a quantum cryptographic scheme in which small phase and amplitude modulations of cw light beams carry the key information. The presence of Einstein-Podolsky-Rosen type correlations provides the quantum protection
Keyword Information
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 154 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 264 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 21 Mar 2013, 16:55:39 EST by Timothy Ralph on behalf of School of Mathematics & Physics